Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A third mixed boundary value problem on a sphere

Author: Harry L. Johnson
Journal: Quart. Appl. Math. 44 (1986), 201-212
MSC: Primary 35J05; Secondary 35C10
DOI: https://doi.org/10.1090/qam/856175
MathSciNet review: 856175
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is concerned with the existence of a classical solution of a mixed third boundary value problem on a sphere. The existence is proved by reducing the problem to a Fredholm integral equation that has a unique solution. Various consequences of the existence theorem are mentioned and some numerical results are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35J05, 35C10

Retrieve articles in all journals with MSC: 35J05, 35C10

Additional Information

DOI: https://doi.org/10.1090/qam/856175
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society